|wellbutrin and protease inhibitors
Mar 16, 2003
I always check The Body for info on treatments and read that caution should be used when taking Wellbutrin with Protease Inhibitors. I was recently changed from zoloft to Wellbutrin and I currently take Viracept, Epivir, and Zerit. Should I be concerned? My doctor never mentioned this.
| Response from Dr. Henry
There is concern about drug interaction between Wellbutrin and PIs (especially ritonavir). The potential for interaction with Viracept seems to be less-I have used the two drugs together. I watch carefully for adverse effects when those two drugs are used together but I don't expect to observe any new problems. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Vomiting A Symptom Of Ars?
- Can You Get AIDS From Blowjob From A Prostitute?
- Ache In Testicles After Open Mouth Kissing Worried I Have HIV
- Chills After Receptive Anal Sex Without Condom Does It Mean I Have HIV
- Loose Stool After Insertive Anal Sex With Condom What Are The Chances Of HIV
- Painful Urination After Sucking Penis Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.